Journal d’Analyse Mathématique

, Volume 75, Issue 1, pp 299–338 | Cite as

Unique extremality

  • V. BožinEmail author
  • N. Lakic
  • V. Marković
  • M. Mateljević


Riemann Surface Quasiconformal Mapping Quadratic Differential Equivalence Theorem Teichmiiller Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A] L. Ahlfors,Finitely generated Kleinian groups, Amer. J. Math.86 (1964), 413–429;87 (1965), 759.CrossRefMathSciNetGoogle Scholar
  2. [B] L. Bers,An approximation theorem, J. Analyse Math.,14 (1965) 1–4.zbMATHMathSciNetGoogle Scholar
  3. [BA] A. Beurling and L. Ahlfors,The boundary correspondence under quasiconformal mappings, Acta Math.,96 (1956), 125–142.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [BR] L. Bers and H. L. Royden,Holomorphic families of injections, Acta Math.157 (1986), 259–286.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [EKK] C. J. Earle, I. Kra and S. L. Krushkal,Holomorphic motions and Teichmüller spaces, Trans. Amer. Math. Soc.,343 (1994), 927–948.zbMATHCrossRefMathSciNetGoogle Scholar
  6. [EG] C. J. Earle and F. P. Gardiner,Geometric isomorphisms between infinite dimensional Teichmüller spaces, Trans. Amer. Math. Soc.348 (1996), 1163–1190.zbMATHCrossRefMathSciNetGoogle Scholar
  7. [EGL] C. J. Earle, F. P. Gardiner and N. Lakic,Vector fields for holomorphic motions of closed sets, Contemp. Math.211 (1997), 193–225.MathSciNetGoogle Scholar
  8. [ELa] C. J. Earle and N. LakicVariability set on a Riemann surface, preprint.Google Scholar
  9. [EL] C. J. Earle and Zhong Li,Isometrically embedded polydisks in infinite dimensional Teichmüller spaces, J. Geom. Anal., to appear.Google Scholar
  10. [EL2] C. J. Earle and Zhong Li,Extremal quasiconformal mappings, preprint.Google Scholar
  11. [G] F. P. Gardiner,Teichmüller Theory and Quadratic Differentials, Wiley-Interscience, New York, 1987.zbMATHGoogle Scholar
  12. [Gr] H. Grötzsch,Über die Verzerrung bei schlichten nicht konformen Abbildungen und über eine damit zusammenhängende Erweiterung des Picardschen Satzes, Ber. Verh. Sächs. Akad. Wiss. Leipzig80 (1928), 503–507.Google Scholar
  13. [H] R. S. Hamilton,Extremal quasiconformal mappings with prescribed boundary values, Trans. Amer. Math. Soc.,138 (1969), 399–406.zbMATHCrossRefMathSciNetGoogle Scholar
  14. [K] S. Krushkal,Extremal, quasiconformal mappings, Siberian Math. J.10 (1969), 411–418.zbMATHCrossRefGoogle Scholar
  15. [Kr] I. Kra,Automorphic Forms and Kleinian Groups, Benjamin, Reading, Massachusetts, 1972.zbMATHGoogle Scholar
  16. [L1] N. Lakic,Strebel points, Contemp. Math.211 (1997), 417–431.MathSciNetGoogle Scholar
  17. [L2] N. Lakic,Infinitesimal, Teichmüller geometry, Complex Variables Theory Appl.30 (1996), 1–17.zbMATHMathSciNetGoogle Scholar
  18. [Li] G. S. Lieb,Holomorphic motions and Teichmüller space, Ph.D. Thesis, Cornell Univ., 1990.Google Scholar
  19. [Liz] Zhong Li,Nonuniqueness of geodesics in infinite dimensional Teichmüller spaces, Complex Variables Theory Appl.16 (1991), 261–272.zbMATHMathSciNetGoogle Scholar
  20. [MM] M. Mateljević and V. Marković,The unique extremal q.c. mappings and uniqueness of Hahn-Banach extension, Matematichki Vesnik48 (1996), 107–112.MathSciNetzbMATHGoogle Scholar
  21. [P] M. Pavlovic, in preparation.Google Scholar
  22. [R1] E. Reich,On criteria for unique extremality of Teichmüller mappings, Ann. Acad. Sci. Fenn. Ser. A I Math.,6 (1981), 289–301.MathSciNetzbMATHGoogle Scholar
  23. [R2] E. Reich,Extremal extensions from the circle to the disk, preprint.Google Scholar
  24. [R3] E. Reich,On the uniqueness question for Hahn-Banach extensions from the space of L 1 analytic functions, Proc. Amer. Math. Soc.88 (1983), 305–310.zbMATHCrossRefMathSciNetGoogle Scholar
  25. [R4] E. Reich,On criteria for unique extremality of Teichmüller mappings, Indiana Univ. Math. J.30 (1981), 441–447.zbMATHCrossRefMathSciNetGoogle Scholar
  26. [R5] E. Reich,An extremum problem for analytic functions with area norm, Ann. Acad. Sci. Fenn. Ser. A I Math.2 (1976), 429–445.MathSciNetzbMATHGoogle Scholar
  27. [RS] E. Reich and K. Strebel,Extremal quasiconformal mappings with given boundary values, inContributions to Analysis (L. Ahlfors et al., eds.), Academic Press, New York, 1974, pp. 375–392.Google Scholar
  28. [RS2] E. Reich and K. Strebel,On the extremality of certain Teichmüller mappings, Comment. Math. Helv.45 (1970), 353–362.zbMATHCrossRefMathSciNetGoogle Scholar
  29. [S1] Z. Slodkowski,Holomorphic motions and polynomial hulls, Proc. Amer. Math. Soc.111 (1991), 347–355.zbMATHCrossRefMathSciNetGoogle Scholar
  30. [S1] K. Strebel,On quasiconformal mappings of open Riemann surfaces, Comment. Math. Helv.53 (1978), 301–321.zbMATHCrossRefMathSciNetGoogle Scholar
  31. [S2] K. Strebel,On the existence of extremal Teichmüller mappings, J. Analyse Math.30 (1976), 464–480.zbMATHMathSciNetCrossRefGoogle Scholar
  32. [S3] K. Strebel,Eine abschätzung der länge gewisser kurven bei quasikonformer Abbildung, Ann. Acad. Sci. Fenn.,243 (1957), 1–10.MathSciNetGoogle Scholar
  33. [S4] K. Strebel,Zur frage der eindeutigkeit extremaler quasikonformer abbildungen des einheitskreises I and II, Comment. Math. Helv.36 (1962), 306–323;39 (1964), 77–89.zbMATHCrossRefMathSciNetGoogle Scholar
  34. [S5] K. Strebel,Quadratic Differentials, Springer-Verlag, Berlin and New York, 1984.zbMATHGoogle Scholar
  35. [T] O. Teichmüller,Extremale quasikonforme abbildungen und quadratische differentiale, Abh. Preuss Akad. Wiss., Math.-Natur. Kl.22 (1939), 1–197.Google Scholar
  36. [Y] S. Yu-Liang,On the weak convexity of Q(R), Proc. Amer. Math. Soc.,124 (1996), 1879–1882.CrossRefMathSciNetGoogle Scholar
  37. [Z] Zhong Li,Nonuniqueness of, geodesics in infinite dimensional Teichmüller spaces, Complex Variables Theory Appl.16 (1991), 261–272.zbMATHMathSciNetGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 1998

Authors and Affiliations

  • V. Božin
    • 1
    Email author
  • N. Lakic
    • 2
  • V. Marković
    • 3
  • M. Mateljević
    • 3
  1. 1.Department of MathematicsMassachusetts Institute of TechnologyCambridgeUSA
  2. 2.Department of MathematicsCornell UniveristyIthacaUSA
  3. 3.Matematički FakultetUniversity of BelgradeBeogradYugoslavia

Personalised recommendations